Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://lib.udau.edu.ua/handle/123456789/1842
Название: On almost geodesic mappings of the type π1 of Riemannian spaces preserving a system n-orthogonal hypersurfaces
Авторы: Березовський, Володимир Євгенійович
Berezovskii, V. E.
Ключевые слова: almost geodesic mapping
n-orthogonal hypersurfaces
Riemannian space
Дата публикации: 1999
Издатель: Palermo: Circolo Matematico di Palermo
Библиографическое описание: Berezovskij, Vladimir; Mikeš, Josef. On almost geodesic mappings of the type π1 of Riemannian spaces preserving a system n-orthogonal hypersurfaces. Slovák, Jan (ed.) et al., Proceedings of the 18th winter school “Geometry and physics”, Srní, Czech Republic, January 10-17, 1998. Palermo: Circolo Matematico di Palermo, Suppl. Rend. Circ. Mat. Palermo, II. Ser. 59, 103-108 (1999).
Краткий обзор (реферат): The authors study almost geodesic mappings of the type π1 :Vn →Vn , which preserve systems of n-orthogonal hypersurfaces, and they find Riemannian metrics for which these mappings exist.
URI (Унифицированный идентификатор ресурса): http://lib.udau.edu.ua/handle/123456789/1842
ISSN: 0009-725X
Располагается в коллекциях:Наукові матеріали кафедри

Файлы этого ресурса:
Файл Описание РазмерФормат 
1999 .pdf660,31 kBAdobe PDFПросмотреть/Открыть


Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.